ISSN 0869-6632 (Print)
ISSN 2542-1905 (Online)


For citation:

Kuznetsov A. P., Novikov E. V., Savin A. V. Period doubling maps with driving parameter modulated by delayed feedback. Izvestiya VUZ. Applied Nonlinear Dynamics, 2008, vol. 16, iss. 4, pp. 33-48. DOI: 10.18500/0869-6632-2008-16-4-33-64

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Full text:
(downloads: 270)
Language: 
Russian
Article type: 
Article
UDC: 
517.9

Period doubling maps with driving parameter modulated by delayed feedback

Autors: 
Kuznetsov Aleksandr Petrovich, Saratov Branch of Kotel`nikov Institute of Radiophysics and Electronics of Russian Academy of Sciences
Novikov Evgenij Vjacheslavovich, Saratov State University
Savin Aleksej Vladimirovich, Saratov State University
Abstract: 

It was shown that addition of modulation of driving parameter with using delay can be considered as physically reasoned method of construction two-dimensional maps with nonfixed Jacobian. The examples of such two-parameter and three-parameter maps were presented. The conditions of Neumark–Sacker’s bifurcation, period doubling and resonance 1:2 were obtained. The structure of parameter space was studied by dynamical regimes maps method and the regions of quasiperiodic regimes and different synchronous regimes were revealed.

Key words: 
Reference: 
  1. Kuznetsov Yuri A. Elements of applied bifurcation theory. Springer-Verlag, 1998. P. 593.
  2. Кузнецов С.П. Динамический хаос. М.: Физматлит, 2006. C. 356.
  3. Gonchenko V.S., Kuznetsov Yu.A., Meijer H.G.E. Generalized Henon map and bifur- cations of homoclinic tangencies //Preprint 1296, Department of Mathematics, Utrecht University, 2004. P. 24. http://www.math.uu.nl/publications/preprints/1296.pdf
  4. Гонченко С.В. Стенькин О.В., Шильников Л.П. О существовании счетного множества устойчивых и неустойчивых инвариантных торов у систем из областей Ньюхауса с гетероклиническими касаниями // Нелинейная динамика. 2006. Т. 2, No 1. С. 3.
  5. Meijer H.G.E. Codimension 2 bifurcations of iterated maps // Physica D. 2006. Thesis Utrecht University. http://igitur-archive.library.uu.nl/ dissertations/2006-1204-200716/index.htm.
  6. Pyragas K. Continuous control of chaos by self-controlling feedback // Phys. Rev. A. 1992. Vol. 170. P. 421.
  7. Богданов Н.С., Кузнецов А.П. «Атлас» карт динамических режимов эталонных моделей нелинейной динамики и радиофизических систем // Изв. вузов. Прикладная нелинейная динамика. 2000. Т. 8, No 1. C. 80.
  8. Кузнецов А.П., Тюрюкина Л.В. Динамические системы разных классов как модели нелинейного осциллятора с импульсным воздействием // Изв. вузов. Прикладная нелинейная динамика. 2000. T. 8, No 2. С. 31.
  9. Kuznetsov A.P., Turukina L.V. and Mosekilde E. Dynamical systems of different classes as models of the kicked nonlinear oscillator // Int. J. of Bif. & Chaos. 2001. Vol. 11, No 4. P. 1065.
  10. Ikeda K., Daido H., Akimoto O. Optical turbulence: chaotic behavior of transmitted light from a ring cavity // Phys. Rev. 1980. Vol. 45. P. 709.
  11. Carr Y., Eilbech Y.C. One-dimensional approximations for a quadratic Ikeda map // Phys. Lett. 1984. Vol. A104. P. 59.
  12. Vallee R., Delisle C., Chrostowski J. Noise versus chaos in an acousto-optic bistability // Phys. Rev. 1984. Vol. A30, No 1. P. 336.
Received: 
29.12.2007
Accepted: 
19.06.2008
Published: 
31.10.2008
Short text (in English):
(downloads: 25)